# SDR AUS20020079

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Part number: 65771
- Condition: Failed
- Location: Cabin Cooling Sy
- Part time: 32,907 cycles
- Component: Cabin Cooling Sy
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NORMAL EXHAUST FAN FAILED.
